×

zbMATH — the first resource for mathematics

Singular toric Fano varieties. (English. Russian original) Zbl 0786.14028
Russ. Acad. Sci., Sb., Math. 75, No. 1, 277-283 (1993); translation from Mat. Sb. 183, No. 2, 134-141 (1992).
The aim of this paper is to justify that there are a finite number of types of singular toroidal varieties satisfying some restrictions concerning their singularities.

MSC:
14J45 Fano varieties
14M25 Toric varieties, Newton polyhedra, Okounkov bodies
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI